it started as a bump 5 days ago. now its blisterlike and located on my left lower abdomen and back, lotrimin doesn't do anything, clotrimazole seemed to, hydrocortizone seemed to make it burn more and swell more. my lower back and side also ache as if from muscle strain and it is achy on that side to breathe, the reason i said i think its shingles or psoraisis is from pictures that are similar. i know i need to see a doc but what do you think.
I would wait and see a dermatologist.- with all due respect you are making it worse, because you do not know exactly what it is.
Perhaps in the meantime talk to your pharmacist, they can also help, obviously not as a specialist would.-
But I suggest that before you continue applying medications , which have already made things worse for you, you wait 1 more day and get this sorted out by a specialist.-
Take care and i hope is nothing serious.-
- Lotrimin Drug Information
- Clotrimazole Drug Information
- Hydrocortisone Drug Information
- Prednisone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 6 answers
Posted 3 Apr 2011 • 1 answer
Posted 8 Apr 2015 • 1 answer
Skin Rash - Is it possible to have a shingles rash all over body, legs and arms Husband had shingles
Posted 31 Mar 2016 • 1 answer
Posted 28 Feb 2017 • 0 answers